# SDR FDEA202108272109

- Difficulty date: August 27, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293020
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE UPPER FORMER AT STATION XOS 667 FOUND CRACK. CRACK FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER DOUGLAS   DRAWING ARB2930 REVISION F. INSTALLED FABRICATED FORMER AT RIGHT WING FIXED   LEADING EDGE UPPER AT STATION XOS 667 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
